# SDR AU000406

- Difficulty date: May 19, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2810 · Fuel Storage
- Part: Lead
- Part number: MS250837BB6
- Condition: Arced
- Location: Fuel Storage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT FUEL TANK BONDING LEADS (3OFF) EXHIBITED SIGNS OF ARCING.FOUND DURING SPECIAL INSPECTION IAW SB 8.28.31.
